Alert archive / Colorado / Freeze Warnings in 2015

Freeze Warning 7, NWS Pueblo, CO

November 6, 20157 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Nov 6, 2015, 9:23 AM MST for 7 counties in Colorado. It took effect at Nov 7, 2015, 12:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2015, 9:23 AM MST (16:23 UTC)
In effect from
Nov 7, 2015, 12:00 AM MST
Expired
Nov 7, 2015, 8:19 AM MST
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 4.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2052 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WWUS75 KPUB 061623
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
923 AM MST FRI NOV 6 2015

COZ089-093>099-070030-
/O.NEW.KPUB.FZ.W.0007.151107T0700Z-151107T1600Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
923 AM MST FRI NOV 6 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MST
SATURDAY. 

* LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT
  LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND
  EADS.

* TEMPERATURES...IN THE MID AND UPPER 20S LATE TONIGHT THROUGH
  EARLY SATURDAY MORNING.

* IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE 
  UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE 
  AFFECTED AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
790 
WWUS75 KPUB 062232
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MST FRI NOV 6 2015

COZ089-093>099-070645-
/O.CON.KPUB.FZ.W.0007.151107T0700Z-151107T1600Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
332 PM MST FRI NOV 6 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
MST SATURDAY...

* LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT 
  LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND 
  EADS. 

* TEMPERATURES...IN THE MID AND UPPER 20S LATE TONIGHT THROUGH 
  EARLY SATURDAY MORNING. 

* IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE 
  UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE 
  AFFECTED AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
580 
WWUS75 KPUB 070640
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1140 PM MST FRI NOV 6 2015

COZ089-093>099-071445-
/O.CON.KPUB.FZ.W.0007.151107T0700Z-151107T1600Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
1140 PM MST FRI NOV 6 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST SATURDAY...

* LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT 
  LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND 
  EADS. 

* TEMPERATURES...IN THE MID AND UPPER 20S LATE TONIGHT THROUGH 
  EARLY SATURDAY MORNING. 

* IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE 
  UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE 
  AFFECTED AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
483 
WWUS75 KPUB 071106
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
406 AM MST SAT NOV 7 2015

COZ089-093>099-071600-
/O.CON.KPUB.FZ.W.0007.000000T0000Z-151107T1600Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
406 AM MST SAT NOV 7 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* LOCATION...THE SOUTHEAST PLAINS. THIS INCLUDES...BUT IS NOT 
  LIMITED TO THE CITIES OF LA JUNTA...LAMAR...SPRINGFIELD AND 
  EADS. 

* TEMPERATURES...IN THE MID AND UPPER 20S THROUGH EARLY THIS 
  MORNING.

* IMPACT...PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE 
  UNCOVERED. UNDRAINED SPRINKLERS AND EXPOSED PIPES MAY BE 
  AFFECTED AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
109 
WWUS75 KPUB 071519
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
819 AM MST SAT NOV 7 2015

COZ089-093>099-071630-
/O.CAN.KPUB.FZ.W.0007.000000T0000Z-151107T1600Z/
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
819 AM MST SAT NOV 7 2015

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING FOR THE SOUTHEAST PLAINS. TEMPERATURES HAVE WARMED ABOVE
FREEZING.



$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 6, 8:40 AM MST, 43 minutes earlier.

Area forecast discussion, Nov 6, 8:40 AM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
840 AM MST FRI NOV 6 2015

.UPDATE...
ISSUED AT 840 AM MST FRI NOV 6 2015

UPDATED FOR CANCELLATION OF THE FREEZE WARNING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 322 AM MST FRI NOV 6 2015

SECONDARY UPPER WAVE DIVING SOUTH THROUGH THE CENTRAL ROCKIES THIS
MORNING AS MAIN UPPER TROUGH SHIFTS EASTWARD THROUGH THE PLAINS.
REGIONAL RADAR SHOWS SOME SCATTERED -SHSN EARLY THIS MORNING WEST OF
THE CONTINENTAL DIVIDE...WHILE FAIRLY EXTENSIVE WAVE CLOUDINESS HAS
DEVELOPED OVER THE EASTERN HALF OF THE STATE. MIN TEMPS HAVE DROPPED
BELOW FREEZING AT LEAST BRIEFLY OVER MOST OF THE CURRENT FREEZE
WARNING AREA...THOUGH WAVE CLOUDS HAVE LED TO READINGS BECOMING
STEADY OR SLOWLY RISING MANY LOCATIONS SINCE 09Z. WILL KEEP FREEZE
WARNING UP THROUGH SUNRISE THIS MORNING...AS ANY BRIEF CLEARANCE OF
WAVE CLOUDINESS MAY ALLOW TEMPS TO FALL BACK INTO THE MID TO UPPER
20S AT A FEW LOCATIONS.

FOR TODAY...WAVE WILL MOVE THROUGH THE STATE DURING THE DAYTIME
HOURS...WITH TROUGH SINKING SLOWING INTO NM THIS EVENING. BEST
FORCING AND MOISTURE WILL STAY OVER NORTHERN COLORADO...BUT SUSPECT
A FEW CONVECTIVE SNOW SHOWERS WILL DEVELOP OVER THE HIGHER PEAKS OF
THE CENTRAL MOUNTAINS BY AFTERNOON...WITH ONLY SOME BRIEF
VIRGA/SPRINKLES/FLURRIES OVER REMAINING HIGHER ELEVATIONS. HIGH
TEMPS TODAY SHOULD RUN NEAR TO A FEW DEGF COOLER THAN
YESTERDAY...WITH CLOUDS AND MODEST COLD ADVECTION HOLDING DOWN
MAXES.

TONIGHT...AS WAVE SINKS SOUTH THROUGH SOUTHERN COLORADO...THERE
MIGHT BE JUST ENOUGH FORCING FOR SOME VERY LIGHT SNOW SHOWERS OVER
THE EASTERN MOUNTAINS DURING THE EVENING...WITH PERHAPS SOME LIGHT
RAIN SHOWERS NEAR THE KS BORDER AS WELL. DON'T EXPECT ANY OF THIS
PRECIP TO AMOUNT TO MUCH...AND WILL KEEP POPS ISOLATED AT MOST.
SKIES WILL CLEAR FROM NORTH TO SOUTH AFTER MIDNIGHT...AND WITH
DRIER AIR FILTERING SOUTH AS WELL...SUSPECT A LONG AWAITED HARD
FREEZE WILL FINALLY END THE GROWING SEASON OVER ALMOST ALL OF THE
PLAINS AS MINS FALL INTO THE LOW TO MID 20S AT MOST LOCATIONS.
WILL LET DAY-SHIFT EVALUATE THIS MORNING'S LOWS BEFORE PULLING THE
TRIGGER ON A HIGHLIGHT...AS A FEW SPOTS MAY YET SEE A HARD FREEZE
THIS MORNING.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 322 AM MST FRI NOV 6 2015

...DRY WITH A WARMING TREND THROUGH MONDAY...THEN COOL AND
UNSETTLED WITH ANOTHER SYSTEM FOR MID WEEK...

UPPER RIDGING WILL TRANSITION TO SOUTHWEST FLOW WHICH WILL BRING A
RETURN OF DRIER AND WARMER WEATHER THROUGH THE WEEKEND.  MONDAY
LOOKS LIKE THE WARMEST DAY OF THE WEEK AND POTENTIALLY ONE OF THE
WINDIEST AS 100+ KT UPPER JET TRANSLATES OVER THE REGION.  GFS AND
EC BOTH HAVE SFC TROF AXIS OVER EASTERN CO WHICH SUGGESTS WINDS MAY
REMAIN JUST BELOW CRITICAL FIRE WEATHER PARAMETERS ACROSS THE
PLAINS. BUT AT A MINIMUM...MTN AREAS AND I-25 CORRIDOR WILL HAVE
TO BE WATCHED CLOSELY AS THE UPPER JET OVER THE AREA WOULD BODE
FOR WINDY CONDITIONS WITH POTENTIAL FOR INCREASING FIRE DANGER FOR
THESE AREAS.

UPPER TROF OVER THE WESTERN U.S. DROPS INTO THE GREAT BASIN ON
TUESDAY...WHICH SPREADS SNOW INTO THE CONTINENTAL DIVIDE. MID
LEVEL TEMPERATURES WILL COOL ACROSS THE EASTERN PLAINS...THOUGH
SFC LOW ACROSS SOUTHEAST CO WILL LIKELY KEEP CONDITIONS WINDY
ACROSS THE SOUTHERN TIER. TRACK OF THE UPPER LOW THEN COMES INTO
QUESTION AS IT MOVES ACROSS THE ROCKIES. 00Z GFS WAS FAIRLY OPEN
AND PROGRESSIVE WITH THIS SYSTEM...BRINGING A BRIEF SHOT OF SNOW
TO THE SOUTHEAST MTS/PLAINS TUESDAY NIGHT/EARLY WEDNESDAY.
CANADIAN SEEMS TO LEAN TOWARDS THE 00Z GFS PROGRESSIVE SOLUTION AS
WELL. HOWEVER...ECMWF AND NOW THE 06Z GFS ARE MORE CLOSED OFF WITH
THE UPPER LOW AS IT TRACKS ACROSS SOUTHERN CO/NRN NM. ECMWF PAINTS
THE WETTER SOLUTION FOR SOUTHERN CO...WHILE GFS'S MORE NORTHERN
TRACK WOULD PUT HIGHER SNOW AMOUNTS/QPF ACROSS CENTRAL AND
NORTHERN CO. HAVE BUMPED UP POPS ALONG THE I-25 CORRIDOR AND
ADJACENT PLAINS INTO THE ISOLATED TO SCATTERED CATEGORY...BUT
WILL HAVE TO SEE HOW THIS PLAYS OUT IN FUTURE RUNS. ONE THINGS
MODELS AGREE ON FOR NOW IS THAT AIRMASS WILL BE COLD ENOUGH FOR
SNOW ACROSS THE PLAINS TUES NIGHT/EARLY WED.

SYSTEM MOVES OFF TO THE EAST ON WEDNESDAY WITH ZONAL FLOW AND
ANOTHER WEAK SHORTWAVE MOVING ACROSS ON FRIDAY.  THIS LATTER ONE
LOOKS FAIRLY DRY IN BOTH GFS AND ECMWF AT THIS POINT...SO GRIDS WILL
TREND DRY WITH NEAR NORMAL TEMPERATURES. -KT

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 322 AM MST FRI NOV 6 2015

THERE IS A SMALL PATCH OF IFR/LIFR STRATUS AND FOG LURKING NOT TOO
FAR FROM KCOS ALONG THE PALMER DIVIDE EARLY THIS MORNING...WITH BOTH
KFLY AND KABH REPORTING LOW CIGS/VIS AS OF 10Z. EXPECT THIS AREA TO
STAY VERY LOCALIZED AND NOT IMPACT KCOS...AS HIGHER LEVEL CLOUD
SHIELD AND WEAK NORTH WIND ARGUE AGAINST ANY EXPANSION OF LOWER
CIGS/VIS. EXPECT VFR CONDITIONS AT ALL TAF SITES THE NEXT 24 HOURS
AS WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS CO. MOUNTAINS MAY SEE
SOME ISOLATED -SHSN FROM MID MORNING INTO EARLY EVENING...THOUGH ANY
VISIBILITY RESTRICTIONS WILL BE BRIEF.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...28
SHORT TERM...PETERSEN
LONG TERM...KT
AVIATION...PETERSEN
Hazardous weather outlook, Nov 6, 6:23 AM MST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
623 AM MST FRI NOV 6 2015

COZ058>089-093>099-071330-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
623 AM MST FRI NOV 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY AND
TONIGHT...BRINGING ISOLATED SNOW SHOWERS TO THE MOUNTAINS INTO THIS
EVENING. ANY SNOWFALL ACCUMULATION TODAY WILL BE MINOR...WITH
PERHAPS A FEW OF THE HIGHER PEAKS IN THE CENTRAL MOUNTAINS PICKING
UP A QUICK INCH OR SO OF SNOWFALL UNDER SOME OF THE HEAVIER
SHOWERS THIS AFTERNOON.

AS SKIES CLEAR AND WINDS SUBSIDE AFTER MIDNIGHT...SOME OF THE
COLDEST AIR SO FAR THIS SEASON WILL SETTLE IN ACROSS THE AREA...WITH
A HARD FREEZE LIKELY AT MANY LOCATIONS BY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STORM SYSTEM WILL BRING LIGHT TO MODERATE SNOWFALL
ACCUMULATIONS ALONG THE CONTINENTAL DIVIDE BEGINNING ON
TUESDAY...WHICH WILL SPREAD INTO THE SOUTHEAST MOUNTAINS AND
ADJACENT PLAINS TUESDAY NIGHT AND WEDNESDAY. THERE ARE STILL SOME
UNCERTAINTIES REGARDING THE STORM TRACK...ESPECIALLY AS THE STORM
MOVES ACROSS COLORADO TUESDAY NIGHT THROUGH WEDNESDAY. THIS LEADS
TO LOW CONFIDENCE IN THE SNOWFALL FORECAST FOR THE SOUTHEAST
MOUNTAINS AND PLAINS TUESDAY NIGHT AND WEDNESDAY. HOWEVER...LONG
RANGE MODELS DO SUGGEST THERE WILL BE COLDER AIR WITH THIS STORM
SYSTEM...WHICH SHOULD ALLOW FOR A RAIN TO SNOW CHANGE OVER ACROSS
THE PLAINS TUESDAY NIGHT AND WEDNESDAY WITH AT LEAST THE POTENTIAL
FOR LIGHT SNOWFALL ACCUMULATIONS FOR THE SOUTHEAST MOUNTAINS AND
PLAINS THROUGH WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY...MAINLY OVER THE HIGHER ELEVATIONS OF THE
CENTRAL MOUNTAINS.

10/31

In the hours before

Local storm report, Nov 6, 7:41 AM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
741 AM MST FRI NOV 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     SNOW             1 NNW MONARCH PASS      38.51N 106.33W
11/06/2015  M2.5 INCH        CHAFFEE            CO   PUBLIC

            OBSERVER LOCATION 1 NNW MONARCH PASS.

&&

NWS PUEBLO CO
IRIS SYSTEM

Nearby

Freeze Warnings in Colorado, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.